Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 34, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 6, 2021, 10:09 AM CDT for Goliad County, Victoria County, Texas. It took effect at Jun 6, 2021, 6:15 PM CDT. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2021, 10:09 AM CDT (15:09 UTC)
- In effect from
- Jun 6, 2021, 6:15 PM CDT
- Expired
- Jun 6, 2021, 10:34 PM CDT
- In force
- 4 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 13.44 ft at Jun 6, 2021, 10:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
021 WGUS44 KCRP 061509 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Corpus Christi TX 1009 AM CDT Sun Jun 6 2021 ...The National Weather Service in Corpus Christi TX has issued a Flood Warning for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. The next statement will be issued late tonight at 100 AM CDT. && TXC175-469-070615- /O.NEW.KCRP.FL.W.0034.210606T2315Z-210607T1626Z/ /SCDT2.1.ER.210606T2315Z.210607T0000Z.210607T0025Z.NO/ 1009 AM CDT Sun Jun 6 2021 The National Weather Service in Corpus Christi has issued a * Flood Warning for the Coleto Creek At Arnold Road Crossing. * From this evening to late tomorrow morning. * At 8:45 AM CDT Sunday the stage was 13.3 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage this evening to a crest of 15.1 feet this evening. It will then fall below flood stage this evening. * Impact...At 15.0 feet, Minor lowland flooding reaches secondary and primary roads and low bridges. * Flood History...This crest compares to a previous crest of 15.2 feet on 06/13/1981. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (7 am) Location Stg Stg Day/Time Mon Tue Wed Thu Fri Coleto Creek Arnold Road Cross 15.0 13.3 Sun 8 am 12.2 7.2 6.5 6.2 6.0 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$
1 follow-up statement
989 WGUS84 KCRP 070334 FLSCRP Flood Statement National Weather Service Corpus Christi TX 1034 PM CDT Sun Jun 6 2021 ...The Flood Warning is cancelled for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. TXC175-469-070445- /O.CAN.KCRP.FL.W.0034.000000T0000Z-210607T0334Z/ /SCDT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1034 PM CDT Sun Jun 6 2021 ...The Flood Warning for the Coleto Creek At Arnold Road Crossing has been cancelled... The Flood Warning is cancelled for the Coleto Creek At Arnold Road Crossing. * At 9:45 PM CDT Sunday the stage was 11.7 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to fall to 6.1 feet early Friday afternoon. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 am) Location Stg Stg Day/Time Tue Wed Thu Fri Sat Coleto Creek Arnold Road Cross 15.0 11.7 Sun 9 pm 8.5 7.3 6.6 6.2 MSG && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ TC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:00 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 6, 6:00 AM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 600 AM CDT Sun Jun 6 2021 .AVIATION... MVFR ceilings continue to linger near LRD, ALI and COT, but these remain on track to scatter out in the coming hours. Earlier fog at ALI may still return on an intermittent basis until 8 AM or so. Couple fast moving SHRA NW of COT are forecast to dissipate through the morning and should pose little/no impact to aviation planning. Otherwise, breezy SE winds winds will unfold later this morning region wide ahead of a broader shield of MVFR stratus impacting most terminals overnight. && .PREV DISCUSSION... /Issued 200 AM CDT Sun Jun 6 2021/ SHORT TERM (Today through Monday)... Much smoother sailing begins today following a round of strong and severe storms Saturday evening south of a departing upper low. Even though the flow aloft will remain cyclonic in the wake of this low, both heights and thicknesses will rise considerably today through Monday, with around 60 meters of gains at 500 mb. Associated subsidence should squash most/all attempts at deep convection with very little support even for streamer showers over the waters and near the coast through Monday. High temps will ratchet up today and a few degrees in most spots tomorrow resulting in afternoon heat indices of 105 to 108 at times. Even while favoring the slightly lower highs of the CONSSHORT over the toasty NBM, heat indices this afternoon still show 2-4 hours of duration and sufficient coverage to warrant an SPS. This should only expand in coverage tomorrow when some locales well inland could briefly touch 110. LONG TERM (Monday Night through Saturday)... Low level moisture will continue over the area, but the main forcing for any precipitation will come to an end as upper level ridging builds in over the area and dominates the forecast period. A slight chance for some convection will continue through the week, mainly due to the afternoon seabreeze. Late in the week, a weak inverted trough could develop over the waters, which may introduce some isolated showers across the Victoria Crossroads and along the coast. Models have been unclear on the location and timing of this feature, so continued to use the NBM for Thursday night through the end of the period. Partly cloudy skies are expected through the week as we dry out aloft. Temperatures will be quite warm through the week, with those in the Brush Country and Rio Grande Plains reaching into the triple digits. With the continued low level moisture, expect heat index values to rise into the triple digits for most of the area this week, with those along the Rio Grande Plains and in the western Brush Country reaching 105 to 109. MARINE... Weak to moderate onshore flow this morning will become moderate to occasionally strong at times this afternoon. SCEC conditions are likely, especially over the southern bays and nearshore waters. Moderate to strong onshore flow will be common tonight through Monday with dry conditions prevailing. Brief SCA conditions may impact the southern coastal waters and bays on Monday as the pressure gradient amplifies. Moderate onshore flow is expected Monday night through Tuesday night before becoming weak to moderate flow by Wednesday morning. Isolated showers and thunderstorms are possible each afternoon, mainly north of Port Aransas. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 78 90 78 89 / 0 0 0 10 0 Victoria 89 77 89 77 89 / 10 0 10 10 10 Laredo 100 77 101 78 101 / 0 0 0 0 0 Alice 94 77 95 77 94 / 0 0 0 0 0 Rockport 86 79 86 80 88 / 0 0 10 10 10 Cotulla 99 76 100 78 100 / 10 0 0 0 0 Kingsville 93 78 94 77 91 / 0 0 0 0 0 Navy Corpus 86 79 86 80 87 / 0 0 10 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && MCZ/93...AVIATION
Hazardous weather outlook, Jun 6, 2:16 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 216 AM CDT Sun Jun 6 2021 TXZ229>234-239>247-342>347-442-443-447-070730- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 216 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Afternoon heat indices of 105 to 109 are likely from the Coastal Plains to the Rio Grande. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated thunderstorms may be possible mid-week over the Victoria Crossroads and the Coastal Bend. Afternoon heat indices of 105 to 110 degrees are possible Monday through Wednesday from the Coastal Plains to the Rio Grande. GMZ230-235-250-255-270-275-070730- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 216 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:04 PM CDT | Special Weather Statement | CRP | Victoria | 26 min |
| Jun 5, 7:27 PM CDT | Special Weather Statement | CRP | Victoria | 33 min |
| Jun 5, 7:32 PM CDT | Areal Flood Advisory | CRP | Victoria | 118 min |
| Jun 5, 7:43 PM CDT | Areal Flood Advisory | CRP | Victoria | 2 hr |
| Jun 5, 7:46 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 23 min |
| Jun 5, 8:39 PM CDT | Special Weather Statement | CRP | Bee | 36 min |
| Jun 5, 9:13 PM CDT | Special Weather Statement | CRP | Bee | 32 min |
| Jun 5, 10:17 PM CDT | Special Weather Statement | CRP | Live Oak | 28 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.